# SDR UIEA2021032500709

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,188 hours, 24,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. BOTTOM THRUST REVERSER LOUVERED EXHAUST DOOR JUST AFT OF LT T/R HAD 2 SQ IN BROKEN OFF SECTION.( REPAIRED #1 OB TR BOTTOM SECTION TE IAW FAS EA 21024 REV. IR )
